RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Math. Soc. Japan, 2018, Volume 70, Issue 3, Pages 1007–1013 (Mi jmsj2)  

Derived equivalence of Ito–Miura–Okawa–Ueda Calabi-Yau 3-folds

Alexander Kuznetsovabc

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
b Laboratory of algebraic geometry and its applications, Higher School of Economics, Moscow
c Laboratoire J.-V. Poncelet

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 5-100
Russian Foundation for Basic Research 14-01-00416
15-01-02164
15-51-50045
I was partially supported by the Russian Academic Excellence Project "5-100", by RFBR grants 14-01-00416, 15-01-02164, 15-51-50045, and by the Simons Foundation.


DOI: https://doi.org/10.2969/jmsj/76827682


Bibliographic databases:

Document Type: Article
Received: 09.12.2016
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/jmsj2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019